• question-icon

    What causes explosive bowel movements?

default
Posted on Tue, 11 Feb 2014 in Digestion and Bowels
Question: what causes explosive bowel movements??
doctor
Answered by Dr. Raju A.T 5 hours later
Brief Answer: Gastritis Detailed Answer: Hi, Thanks for your query. Increased gas in the intestines is the cause for explosive bowel movements. The gas is secondary to increased acidity causing gastritis. I suggest you o take antacids which would surely help you by neutralizing the stomach acid. Tums or Gelusil would be a better choice. Wish you god health. regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4032 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Gelusil

doctor1 MD

Hello Doctor, After lunch whatever it may be and irrespective of quantity, I feel burning sensation feeling on inside my body mainly stomach,...

doctor1 MD

Husband had a Zoloft get stuck in his throats and it disolves some, 5 minutes later has severe burning even making his eyes water and ears hurt

doctor1 MD

I am having a burning sensation in the heart region - I have taken ranitidine , mucaine gel etc., when I walked today afternoon to lunch i was...

doctor1 MD

Hello Doctor, It has been now 1 month started, that sometimes I get motion after 2-3 days and that too not proper motion. I need to put a lot of...

doctor1 MD

I have GERD ... I m 35 and weigh 180lbs.. I m 5 5 ... I ve been taking Zantac for about 2 weeks now and still is having problems. I am not noticing...

doctor1 MD

I am fifteen years old and this weekend I was playing fast pitch softball and was hit by a pitch on my leg near the inner part of my shin it is...

doctor1 MD

is gelusil mps antacid is a syrup or suspension or tablet i am 30 years now i am 4 months pregent. is it safe to take gelusil mps during this period

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Raju A.T
  • Q - Suffer from hypertension and weakness. Does meth use cause thyroid problem?

  • Q - What is the effect of steroids on the heart during puberty in boys?

  • Q - Having psychological problems. Taking therapy. Any advice?

  • Q - Body feels shaky. What is the cause and how to control this?

  • Q - Experiencing a periodic mild numbness in arm. Family history of MS. Any...

  • Q - Medicine for G6PD patient with fever?

  • Q - Having pain and pressure in eye with headache. Sinus MRI normal. What...

  • Q - Snorted meth. Having sore throat and cough. Is there any complication?

  • Q - Have small penis. Will penomet penis enlargement pump work to enlarge it?

  • Q - Found high BP readings on home monitors. Any thoughts?

backtotop2